# SDR PNSA100802

- Difficulty date: October 22, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 39,514 hours
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Warning System
- Part number: 6228971120
- Part serial: 5542
- Condition: Malfunctioned
- Location: Tcas
- Part time: 33,012 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

YELLOW TCAS ALERT SHORTLY AFTER TURN RED ALERT.  PULLED C/B AND RESET THE TCAS, WENT TO A NORMAL MODE.  TESTED OK, CONTINUED THE FLIGHT.
